Die Verbiegung der konisch-zylindrischen Flächen

H. Liebmann

Mathematische Zeitschrift (1929)

  • Volume: 30, page 173-184
  • ISSN: 0025-5874; 1432-1823

How to cite


Liebmann, H.. "Die Verbiegung der konisch-zylindrischen Flächen." Mathematische Zeitschrift 30 (1929): 173-184. <http://eudml.org/doc/168113>.

author = {Liebmann, H.},
journal = {Mathematische Zeitschrift},
pages = {173-184},
title = {Die Verbiegung der konisch-zylindrischen Flächen},
url = {http://eudml.org/doc/168113},
volume = {30},
year = {1929},

AU - Liebmann, H.
TI - Die Verbiegung der konisch-zylindrischen Flächen
JO - Mathematische Zeitschrift
PY - 1929
VL - 30
SP - 173
EP - 184
UR - http://eudml.org/doc/168113
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.